Bibliography

Found 75 results
Title [ Type(Asc)] Year
Filters: Type is Journal Article  [Clear All Filters]
Journal Article
Dillard, B. L., and G. Shmueli, "Wavelet-Based Monitoring for Disease Outbreaks and Bioterrorism: Methods and Challenges", InterStat, vol. 3, issue March, 2010.
Shmueli, G., "Wavelet-Based Monitoring for Biosurveillance", Axioms, vol. 2, issue 3, pp. 345-370, 2013.
Shmueli, G., and W. Jank, "Visualizing Online Auctions", Journal of Computational and Graphical Statistics, vol. 14, issue 2, pp. 299-319, 2005. PDF icon JCGS Visualizing Online Auctions.pdf (923.45 KB)
Shmueli, G., T. P. Minka, J. B. Kadane, S. Borle, and P. Boatwright, "A Useful Distribution for Fitting Discrete Data: Revival of the COM-Poisson", Journal of The Royal Statistical Society, Series C (Applied Statistics), vol. 54, issue 1, pp. 127-142, 2005. PDF icon JRSS-COM-Poisson.pdf (278.49 KB)
Fu, J. C., G. Shmueli, and Y. M. Chang, "A Unified Markov Chain Approach for Computing the Run Length Distribution in Control Charts with Simple or Compound Rules", Statistics & Probability Letters, vol. 65, issue 4, pp. 457-466, 2003. PDF icon StatProbLettersPaper.pdf (246.79 KB)
Chatla, S.B., and G. Shmueli, "A Tree-Based Semi-Varying Coefficient Model for the COM-Poisson Distribution", Journal of Computational and Graphical Statistics, vol. 29, issue 4, pp. 827-846, 2020. PDF icon JCGS 2020 Chatla Shmueli Tree based Semi-Varying Coefficient Model for CMP.pdf (4.29 MB)
Yahav, I., G. Shmueli, and D. Mani, "A Tree-Based Approach for Addressing Self-Selection in Impact Studies with Big Data", MIS Quarterly, vol. 40, issue 4, pp. 819-848, 2016.
Yahav, I., G. Shmueli, and D. Mani, "A Tree-Based Approach for Addressing Self-Selection in Impact Studies with Big Data", MIS Quarterly, vol. 40, issue 4, pp. 819-848, 2016.
Shmueli, G., W. Jank, and V. Hyde, "Transformations for Semi-Continuous Data", Computational Statistics & Data Analysis, vol. 52, issue 8, pp. 4000-4020, 2008. PDF icon CSDA-semiContinuousData.pdf (1.51 MB)
Lin, M., H. C. Lucas, and G. Shmueli, "Too Big To Fail: Large Samples and the P-Value Problem", Information Systems Research, vol. 24, issue 4, pp. 906-917, 2013. PDF icon Article (269.29 KB)
Shmueli, G., "To Explain or To Predict?", Statistical Science, vol. 25, issue 3, pp. 289-310, 2010. PDF icon Stat Science published.pdf (293.36 KB)
Shmueli, G., "To Explain or To Predict?", Working Paper (RHS 06-099) Smith School of Business, University of Maryland, 2009.
Shmueli, G., "System-Wide Probabilities for Systems with Runs and Scans Rules", Methodology and Computing in Applied Probability, vol. 4, pp. 401-419, 2003. PDF icon Mcap_5118753.pdf (989.79 KB)
Fienberg, S. E., and G. Shmueli, "Statistical Issues and Challenges Associated with Rapid Detection of Bio-terrorist Attacks", Statistics in Medicine, vol. 24, issue 4, pp. 513-29, 2005. PDF icon FienbergShmueli-SIM-2005.pdf (122.99 KB)
Shmueli, G., and H. S. Burkom, "Statistical Challenges Facing Early Outbreak Detection in Biosurveillance", Technometrics (Special Issue on Anomaly Detection), vol. 52, issue 1, pp. 39-51, 2010. PDF icon Previous version ("Statistical Challenges in Modern Biosurveillance") (381.03 KB)PDF icon Published Version (751.05 KB)
Jank, W., and G. Shmueli, "A Special Issue on Statistical Challenges and Opportunities in Electronic Commerce Research", Statistical Science, vol. 21, issue 2, pp. 113-115, 2006.
Kenett, R. S., and G. Shmueli, "A special issue on: Actual impact and future perspectives on stochastic modelling in business and industry", Applied Stochastic Models in Business and Industry, vol. 31, issue 1, pp. 1-2, 2015.
Rettinger, F., W. Jank, G. Tutz, and G. Shmueli, "Smoothing Sparse and Unevenly-Sampled Curves using Semiparametric Mixed Models: An Application to Online Auctions", Journal of The Royal Statistical Society, Series C (Applied Statistics), vol. 57, issue 2, pp. 127-148, 2008. PDF icon JRSSC.57.2 (2008) 127-148.pdf (1.39 MB)
Shmueli, G., and A. Cohen, "Run Related Probability Functions Applied to Sampling Inspection", Technometrics, vol. 42, issue 2, pp. 188-202, 2000. PDF icon RunsTechnometrics2000.pdf (1.13 MB)
Shmueli, G., and A. Cohen, "Run Length Distribution for Control Charts with Runs Rules", Communications in Statistics - Theory & Methods, vol. 32, issue 2, pp. 475-495, 2003. PDF icon CIS published version.pdf (295.77 KB)

Pages